# SDR SWAA2021062906075

- Difficulty date: February 21, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 51,227 hours, 30,468 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER DOOR PAN IS CRACKED ON BOTTOM RIGHT CORNER. / R&R AFT SERVICE DOOR LOWER PAN PER AMM 52-41-31.
